On a problem from the theory of stochastic processes

W. Pogorzelski

Applicationes Mathematicae (1963)

  • Volume: 7, Issue: 2, page 125-131
  • ISSN: 1233-7234

How to cite


Pogorzelski, W.. "Sur un problème de la théorie des processus stochastiques." Applicationes Mathematicae 7.2 (1963): 125-131. <http://eudml.org/doc/263270>.

author = {Pogorzelski, W.},
journal = {Applicationes Mathematicae},
language = {fre},
number = {2},
pages = {125-131},
title = {Sur un problème de la théorie des processus stochastiques},
url = {http://eudml.org/doc/263270},
volume = {7},
year = {1963},

AU - Pogorzelski, W.
TI - Sur un problème de la théorie des processus stochastiques
JO - Applicationes Mathematicae
PY - 1963
VL - 7
IS - 2
SP - 125
EP - 131
LA - fre
UR - http://eudml.org/doc/263270
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.